CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Šarić-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008 | 2006 | 2005
Number of items: 5.

2009

Markovic, Vladimir and Šarić, Dragomir (2009) The Universal Properties of Teichmäuller Spaces. In: Geometry of Riemann surfaces and their moduli spaces. Surveys in differential geometry. No.14. International Press , Somerville. ISBN 9781571461407. http://resolver.caltech.edu/CaltechAUTHORS:20170505-151357776

2008

Markovic, Vladimir and Šarić, Dragomir (2008) The Teichmüller distance between finite index subgroups of PSL_2ℤ. Geometriae Dedicata , 136 (1). pp. 145-165. ISSN 0046-5755 . http://resolver.caltech.edu/CaltechAUTHORS:20170508-145545361

Markovic, Vladimir and Šarić, Dragomir (2008) The mapping class group cannot be realized by homeomorphisms. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20170509-064355253

2006

Epstein, Adam and Markovic, Vladimir and Šarić, Dragomir (2006) Extremal maps of the universal hyperbolic solenoid. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20170505-144834084

2005

Marković, Vladimir and Šarić, Dragomir (2005) Teichmüller mapping class group of the universal hyperbolic solenoid. Transactions of the American Mathematical Society, 358 . pp. 2637-2650. ISSN 0002-9947. http://resolver.caltech.edu/CaltechAUTHORS:20170505-135946896

This list was generated on Wed Apr 24 22:04:22 2019 PDT.